Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 284, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Sep 13, 2008, 8:37 PM CDT for Ralls County, Missouri. It took effect at Sep 14, 2008, 3:00 AM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Sep 13, 2008, 8:37 PM CDT (01:37 UTC)
- In effect from
- Sep 14, 2008, 3:00 AM CDT
- Expired
- Sep 14, 2008, 8:57 PM CDT
- In force
- 18 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Ralls County, MO
The radar
The St Louis radar (KLSX), 117 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Salt River (MO) at New London (NLDM7). The gauge peaked at 20.58 ft at Sep 14, 2008, 9:00 AM CDT.
- Action stage
- 17 ft
- Minor stage
- 19 ft
- Moderate stage
- 25 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05508000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 140138
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
837 PM CDT SAT SEP 13 2008
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
SALT RIVER NEAR NEW LONDON AFFECTING RALLS COUNTY
.THIS FLOOD WARNING IS A RESULT OF 0.75 INCHES OF OBSERVED RAINFALL
AND HIGHLY DEPENDENT ON FORECAST RAIN IN THE 4 TO 6 INCH RANGE
FALLING THROUGH TOMORROW EVENING...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC173-150137-
/O.NEW.KLSX.FL.W.0284.080914T0800Z-080915T2013Z/
/NLDM7.1.ER.080914T0800Z.080914T1200Z.080914T2013Z.NO/
837 PM CDT SAT SEP 13 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE SALT RIVER NEAR NEW LONDON.
* FROM LATE TONIGHT TO MONDAY AFTERNOON.
* AT 8:15 PM SATURDAY THE STAGE WAS 17.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
RISE TO NEAR 20.2 FEET BY TOMORROW MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY TOMORROW AFTERNOON.
* IMPACT...AT 19.0 FEET...FLOOD STAGE. RIGHT BANK OVERFLOWS. MINOR
FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/14 09/15 09/16 09/17 09/18
SALT RIVER
NEW LONDON 19 17.2 20.2 15.3 14.2 13.4 13.32 follow-up statements
000
WGUS83 KLSX 141349
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
849 AM CDT SUN SEP 14 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY
CUIVRE RIVER AT OLD MONROE AFFECTING LINCOLN COUNTY
MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
SALT RIVER NEAR NEW LONDON AFFECTING RALLS COUNTY
NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY
SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI..
NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
.THIS FLOOD WARNING IS A RESULT OF UPWARDS OF 3 INCHES OF PRECIPITATION THE
PAST 24 HOURS AND UPWARDS TO 2 INCHES FORECAST IN THE NEXT 24 HOURS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC111-151349-
/O.CON.KLSX.FL.W.0276.000000T0000Z-080918T0849Z/
/EWNM7.3.ER.080913T1840Z.080915T1200Z.080917T0849Z.NR/
849 AM CDT SUN SEP 14 2008
THE FLOOD WARNING CONTINUES FOR
THE NORTH FABIUS RIVER NEAR EWING
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 AM SUNDAY THE STAGE WAS 15.3 FEET.
* MODERATE FLOODING IS OCCURRING.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.5 FEET BY
MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY
MORNING.
$$
MOC113-151348-
/O.EXT.KLSX.FL.W.0268.000000T0000Z-080917T0616Z/
/TRYM7.3.ER.080912T1958Z.080915T1200Z.080916T0616Z.NO/
849 AM CDT SUN SEP 14 2008
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER NEAR TROY
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 AM SUNDAY THE STAGE WAS 22.0 FEET.
* MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 30.0 FEET BY
MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY
MORNING.
$$
MOC113-151348-
/O.EXT.KLSX.FL.W.0280.080915T0220Z-080920T0218Z/
/OMNM7.3.ER.080915T0220Z.080916T1200Z.080918T1418Z.NO/
849 AM CDT SUN SEP 14 2008
...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* FROM THIS EVENING TO FRIDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* FLOOD STAGE IS 24.0 FEET.
$$
MOC111-151348-
/O.EXT.KLSX.FL.W.0275.000000T0000Z-080918T1851Z/
/EWMM7.3.ER.080913T2012Z.080915T1200Z.080917T1851Z.UU/
849 AM CDT SUN SEP 14 2008
...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD
WARNING CONTINUES FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 AM SUNDAY THE STAGE WAS 16.8 FEET.
* MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.0 FEET BY
MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY
EARLY AFTERNOON.
$$
MOC127-151348-
/O.EXT.KLSX.FL.W.0277.000000T0000Z-080916T2308Z/
/PALM7.2.ER.080914T0001Z.080914T1800Z.080915T2308Z.UU/
849 AM CDT SUN SEP 14 2008
...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE NORTH RIVER AT PALMYRA
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 AM SUNDAY THE STAGE WAS 19.5 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.8 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EVENING.
$$
MOC127-151348-
/O.EXT.KLSX.FL.W.0278.000000T0000Z-080918T1800Z/
/TAYM7.2.ER.080913T2342Z.080915T1200Z.080917T1800Z.NO/
849 AM CDT SUN SEP 14 2008
THE FLOOD WARNING CONTINUES FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM SUNDAY THE STAGE WAS 13.2 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 9.5 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.0 FEET BY
MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY
EARLY AFTERNOON.
$$
MOC173-151348-
/O.EXT.KLSX.FL.W.0284.000000T0000Z-080915T2100Z/
/NLDM7.1.ER.080914T0517Z.080914T1800Z.080914T2100Z.NO/
849 AM CDT SUN SEP 14 2008
...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
THE SALT RIVER NEAR NEW LONDON
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:15 AM SUNDAY THE STAGE WAS 20.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.8 FEET BY THIS
AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/15 09/16 09/17 09/18 09/19
NORTH FABIUS RIVER
EWING 11 15.3 21.5 17.3 10.1 6.4 5.6
CUIVRE RIVER
TROY 21 22.0 30.0 14.6 8.8 7.4 6.9
OLD MONROE 24 27.4 33.1 29.6 24.5 19.4
MIDDLE FABIUS RIVER
EWING 12 16.8 24.0 16.9 12.9 10.1 8.0
NORTH RIVER
PALMYRA 13 19.5 15.8 11.0 8.8 7.2 5.8
SOUTH FABIUS RIVER
TAYLOR 10 13.2 17.0 15.3 11.0 5.9 4.0
SALT RIVER
NEW LONDON 19 20.5 15.3 14.6 13.5 13.4 13.3000
WGUS83 KLSX 150157
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
857 PM CDT SUN SEP 14 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
SALT RIVER NEAR NEW LONDON AFFECTING RALLS COUNTY
.THIS FLOOD WARNING WAS A RESULT OF LOCAL RUNOFF BELOW MARK TWAIN
LAKE WITH UP TO 4.00 INCHES OF OBSERVED RAINFALL...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC173-150227-
/O.CAN.KLSX.FL.W.0284.000000T0000Z-080915T2100Z/
/NLDM7.1.ER.080914T0517Z.080914T1345Z.080914T1942Z.NO/
857 PM CDT SUN SEP 14 2008
THE FLOOD WARNING IS CANCELLED FOR
THE SALT RIVER NEAR NEW LONDON.
* AT 8:15 PM SUNDAY THE STAGE WAS 16.1 FEET.
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...THE RIVER CRESTED NEAR 20.61 FEET EARLIER THIS AFTERNOON
AND WILL FALL TO 14.3 FEET BY TUESDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/15 09/16 09/17 09/18 09/19
SALT RIVER
NEW LONDON 19 16.1 9.6 14.3 13.9 13.4 13.4What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Sep 13, 6:59 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Sep 13, 6:59 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
659 PM CDT SAT SEP 13 2008
.DISCUSSION...
/227 PM CDT SAT SEP 13 2008/
IKE WAS CENTERED OVER EAST CENTRAL TX EARLY THIS AFTERNOON. MODELS
ARE FAIRLY SIMILAR IN MOVING THE REMNANTS OK IKE INTO SOUTH CENTRAL
MO BY SUNRISE SUNDAY. SYSTEM WILL ACCELERATE NORTHEASTWARD ON SUNDAY
AS IT GETS CAUGHT IN STRONG FLOW ALOFT AS A STRONG SHORT WAVE DIGS
DOWN ACROSS THE MIDWEST. LOW IS FORECAST TO BE OVER NORTHERN OH BY
SUNDAY EVENING AND INTO THE NEW ENGLAND STATES BY SUNRISE MONDAY.
HIGH PRESSURE WILL BUILD INTO THE REGION BY TUESDAY. RIDGE OF HIGH
PRESSURE IS FORECAST TO PERSIST ACROSS THE REGION MUCH OF NEXT WEEK
FOR SOME WELCOME DRY WEATHER.
THE MODELS ARE VERY SIMILAR WITH AN UPPER JET OF 120 KTS ALIGNED
FROM SOUTHERN QUEBEC ACROSS THE UPPER MIDWEST ON SUNDAY MORNING.
SIGNIFICANT DIVERGENCE WILL BE LOCATED ACROSS THE REGION AS A RESULT
IN THE RIGHT ENTRANCE REGION. THE GFS, ECMWF AND UKMET ARE ALL
FORECASTING TREMENDOUS 850 MB MOISTURE CONVERGENCE/TRANSPORT INTO
CENTRAL MO BY 12Z SUNDAY. EXCESSIVE RAIN HAS BEEN WELL ADVERTIZED
FOR DAYS AND LITTLE CHANGE IS ANTICIPATED. WITH SURFACE LOW AND
SHORT WAVE MOVING RAPIDLY NORTHEASTWARD ON SUNDAY/SUNDAY EVENING,
RAIN SHOULD BE CLEAR OF THE AREA BY EVENING.
TPS
&&
.AVIATION...
/651 PM CDT SAT SEP 13 2008/
FOR THE 00Z TAFS...
THE PRIMARY CONCERN FOR AVIATORS FOR THE NEXT 24 HOURS WILL
OBVIOUSLY BE THE REMNANTS OF IKE. MODERATE TO HEAVY RAIN WITH
OCCASIONAL IFR CIGS AND VSBYS WILL OVERSPREAD THE AREA LATE THIS
EVENING...CONTINUING INTO THE OVERNIGHT HOURS. HEAVIEST RAIN WILL
LIKELY BE BETWEEN 06Z AND 12Z OVER CENTRAL AND NORTHEAST MO/WEST
CENTRAL IL...WITH WORST CONDITIONS IN EASTERN MO AND SOUTHWEST IL FROM
10Z TO 15Z. WIND WILL LIKELY PICK UP FROM THE NORTH-NORTHEAST
BETWEEN 09Z AND 12Z AS IKE APPROACHES...THEN BACK TO THE NORTHWEST
AFTER 15Z. COULD SEE WIND GUSTS BETWEEN 20-30KTS AS IKE PASSES BY
WHICH COULD CAUSE SIGNIFICANT CROSSWIND PROBLEMS AT AREA AIRPORTS.
CARNEY
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR AUDRAIN-BOONE-
CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-
KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-MONROE-
MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST. CHARLES-ST.
FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR ADAMS IL-BOND IL-
BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Sep 13, 3:10 PM CDT, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 310 PM CDT SAT SEP 13 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-141130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 310 PM CDT SAT SEP 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT SHOWERS AND ISOLATED THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAINFALL TONIGHT. THE HEAVY RAINFALL WILL LEAD TO FLOODING ACROSS PORTIONS OF THE REGION TONIGHT AS THE REMNANTS OF HURRICANE IKE APPROACHES MISSOURI. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT OVER PARTS OF SOUTHEAST AND EAST CENTRAL MISSOURI. A FEW STORMS MAY PRODUCE BRIEF TORNADOES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HEAVY RAINFALL IS EXPECTED TO BE WIDESPREAD ON SUNDAY AS THE REMAINS OF HURRICANE IKE MOVES NORTHEAST ACROSS THE AREA. IN ADDITION TO FLASH FLOODING...SIGNIFICANT RISES ALONG AREA RIVERS IS POSSIBLE THE NEXT FEW DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1
In the hours before
Local storm report, Sep 13, 7:59 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
759 PM CDT SAT SEP 13 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0757 PM FLASH FLOOD 2 N HALLSVILLE 39.14N 92.22W
09/13/2008 BOONE MO LAW ENFORCEMENT
ROUTE V AT TUCKER SCHOOL ROAD AND THOMAS HILL ROAD
CLOSED DUE TO FLOODING
&&
EVENT NUMBER LSX0801016
CARNEYLocal storm report, Sep 13, 8:00 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
800 PM CDT SAT SEP 13 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0759 PM FLASH FLOOD 2 S MEXICO 39.14N 91.87W
09/13/2008 AUDRAIN MO DEPT OF HIGHWAYS
ROUTE 54 BUISNESS CLOSED AT TEAL LAKE CREEK DUE TO
FLOODING
&&
EVENT NUMBER LSX0801017
CARNEYLocal storm report, Sep 13, 8:02 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
802 PM CDT SAT SEP 13 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0800 PM FLASH FLOOD 7 SSE PARIS 39.38N 91.95W
09/13/2008 MONROE MO DEPT OF HIGHWAYS
ROUTE D CLOUSED BETWEEN HWY 15 AND ROUTE D DUE TO
FLOODING
&&
EVENT NUMBER LSX0801018
CARNEYLocal storm report, Sep 13, 8:04 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
804 PM CDT SAT SEP 13 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0802 PM FLASH FLOOD 4 NE WOODLAWN 39.62N 92.16W
09/13/2008 MONROE MO DEPT OF HIGHWAYS
ROUTE A CLOSED BETWEEN ROUTES DD AND WW
&&
EVENT NUMBER LSX0801019
CARNEYLocal storm report, Sep 13, 8:05 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
805 PM CDT SAT SEP 13 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0803 PM FLOOD 7 N EDINA 40.27N 92.17W
09/13/2008 KNOX MO LAW ENFORCEMENT
ROUTE 15 NORTH OF EDINA CLOSED DUE TO RISING WATER
COVERING THE ROAD
&&
EVENT NUMBER LSX0801020
KARLZLocal storm report, Sep 13, 8:07 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
807 PM CDT SAT SEP 13 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0805 PM FLOOD KNOX CITY 40.14N 92.01W
09/13/2008 KNOX MO LAW ENFORCEMENT
ROUTE K BETWEEN CNTY AA AND CNTY Z JUNCTION IN KNOX
CITY...CLOSED TO WATER COVERING THE ROAD.
&&
EVENT NUMBER LSX0801021
KARLZThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 9:56 PM CDT | Areal Flood Warning | LSX | Audrain, Boone, Monroe | 13 hr |
| Sep 13, 10:12 PM CDT | River Flood Warning | LSX | Cole | 4 days |
| Sep 13, 10:12 PM CDT | River Flood Warning | LSX | Osage | 41 hr |
| Sep 13, 11:17 PM CDT | River Flood Warning | LSX | Marion | 4 days |
| Sep 13, 11:17 PM CDT | River Flood Warning | LSX | Marion | 5 days |
| Sep 13, 11:17 PM CDT | River Flood Warning | LSX | Ralls | 5 days |
| Sep 13, 11:17 PM CDT | River Flood Warning | LSX | Pike | 5 days |
| Sep 13, 11:17 PM CDT | River Flood Warning | LSX | Pike | 5 days |
| Sep 13, 11:20 PM CDT | Areal Flood Warning | LSX | Callaway, Cole, Moniteau, Montgomery | 11 hr |
| Sep 14, 2:56 AM CDT | Wind Advisory | LSX | Crawford, Franklin, Gasconade, Iron, Jefferson, Lincoln and 10 more | 11 hr |
| Sep 14, 5:16 AM CDT | Areal Flood Warning | LSX | Crawford, Franklin, Gasconade, Jefferson, Lincoln, Osage and 5 more | 18 hr |
| Sep 14, 6:23 AM CDT | River Flood Warning | LSX | Lincoln | 6 days |
| Sep 14, 9:48 AM CDT | River Flood Warning | LSX | Crawford | 42 hr |
| Sep 14, 9:48 AM CDT | River Flood Warning | LSX | Crawford, Washington | 59 hr |
| Sep 14, 9:48 AM CDT | River Flood Warning | LSX | Franklin, Jefferson | 5 days |
| Sep 14, 9:48 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 5 days |
| Sep 14, 9:48 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 6 days |
| Sep 14, 9:57 AM CDT | River Flood Warning | LSX | Jefferson | 42 hr |
| Sep 14, 10:01 AM CDT | River Flood Warning | LSX | Franklin | 4 days |
| Sep 14, 10:20 AM CDT | Areal Flood Warning | LSX | Audrain, Boone, Callaway, Cole, Knox, Lewis and 7 more | 12 hr |
| Sep 14, 11:34 AM CDT | River Flood Warning | LSX | Saint Charles | 8 days |
| Sep 14, 11:34 AM CDT | River Flood Warning | LSX | Saint Charles | 8 days |
| Sep 14, 11:34 AM CDT | River Flood Warning | LSX | Saint Louis, City of Saint Louis | 8 days |
| Sep 14, 11:40 AM CDT | River Flood Warning | LSX | Lewis | 24 hr |
| Sep 14, 11:40 AM CDT | River Flood Warning | LSX | Marion | 32 hr |
| Sep 14, 2:40 PM CDT | River Flood Warning | LSX | Osage | 4 days |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.